X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (10) 10
cofinal completeness (6) 6
uniform paracompactness (4) 4
hausdorff distance (3) 3
metric-spaces (3) 3
atsuji space (2) 2
bourbaki-completeness (2) 2
cantor's intersection theorem (2) 2
cauchy-lipschitz function (2) 2
cofinal bourbaki-completeness (2) 2
cofinal types (2) 2
completeness (2) 2
condensation functional (2) 2
isolation functional (2) 2
lipschitz in the small function (2) 2
local finiteness functional (2) 2
locally lipschitz function (2) 2
logic (2) 2
mathematics, general (2) 2
primary (2) 2
secondary (2) 2
sets (2) 2
uc space (2) 2
uc spaces (2) 2
uc-space (2) 2
03c62 (1) 1
03c64 (1) 1
06a05 (1) 1
06a06 (1) 1
06a07 (1) 1
54d30 (1) 1
54e35 (1) 1
54e45 (1) 1
54e50 (1) 1
algebra (1) 1
analytic ideals (1) 1
analytic p-ideals (1) 1
axiom of choice (1) 1
beer (1) 1
borel class (1) 1
bornology (1) 1
bourbaki bounded sets (1) 1
bourbaki-bounded sets (1) 1
bourbaki-boundedness (1) 1
cauchy continuous function (1) 1
cauchy–lipschitz function (1) 1
chain and antichain in a partially ordered set (1) 1
choice (1) 1
cobase (1) 1
cofinal extension (1) 1
cofinal well-founded subset of a partially ordered set (1) 1
cofinally complete subset (1) 1
colorings (1) 1
compact space (1) 1
compactness (1) 1
continuity (1) 1
convergence (1) 1
definitions (1) 1
density (1) 1
dependences (1) 1
existence (1) 1
families (1) 1
fraenkel-mostowski permutation models of zfa plus (1) 1
fraenkel–mostowski permutation models of zfa + ¬ ac (1) 1
fraenkel–mostowski permutation models of zfa + ¬ac (1) 1
fragments of arithmetic (1) 1
general topology (1) 1
hausdor distance (1) 1
hyperspaces (1) 1
joints (1) 1
lattices (1) 1
linearly ordered set (1) 1
lipschitz function (1) 1
local compactness (1) 1
locally lipschitz functions (1) 1
mathematical analysis (1) 1
mathematical logic and foundations (1) 1
mathematics, applied (1) 1
measure of local compactness (1) 1
metric space (1) 1
metric spaces (1) 1
minimal cover property (1) 1
modulus of continuity (1) 1
notions of finite (1) 1
nowhere-dense sets (1) 1
operator (1) 1
partially ordered set (1) 1
pincus' transfer theorems (1) 1
pincus’ transfer theorems (1) 1
pointwise product (1) 1
posets (1) 1
primary 03e25 (1) 1
pseudosaturation (1) 1
ramseys theorem (1) 1
reciprocation (1) 1
reduction (1) 1
secondary 03e35 (1) 1
set theory (1) 1
shield (1) 1
stone-cech compactification (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2014, Volume 39, Issue 1, pp. 733 - 758
This paper is devoted to introduce and study two new properties of completeness in the setting of metric spaces. We will call them Bourbaki-completeness and... 
Uniform paracompactness | Cofinal Bourbaki-completeness | Totally-bounded sets | Metric spaces | Bourbaki bounded sets | Bourbaki-completeness | Stone-Cech compactification | cofinal Bourbaki-completeness | MATHEMATICS | Bourbaki-bounded sets | uniform paracompactness | COMPACTNESS | totally-bounded sets
Journal Article
Topology and its Applications, ISSN 0166-8641, 04/2016, Volume 203, pp. 98 - 107
Recently two new types of completeness in metric spaces, called Bourbaki-completeness and cofinal Bourbaki-completeness, have been introduced in [7]. The... 
Uniform paracompactness | Strong uniform paracompactness | Bourbaki-completeness | Cofinal Bourbaki-completeness | Bourbaki-boundedness | Secondary | Primary
Journal Article
Fundamenta Mathematicae, ISSN 0016-2736, 2010, Volume 208, Issue 1, pp. 75 - 85
A net in a Hausdorff uniform space is called cofinally Cauchy if for each entourage, there exists a cofinal (rather than residual) set of indices whose... 
Uniform paracompactness | Hausdorff distance | Cofinal completeness | Local compactness | Measure of local compactness | MATHEMATICS | measure of local compactness | cofinal completeness | UC SPACES | uniform paracompactness | HYPERSPACES | local compactness
Journal Article
Topology and its Applications, ISSN 0166-8641, 08/2016, Volume 208, pp. 1 - 9
In the context of real-valued functions defined on metric spaces, it is known that the locally Lipschitz functions are uniformly dense in the continuous... 
Cauchy–Lipschitz function | Locally Lipschitz function | Cauchy continuous function | Lipschitz in the small function | Uniform approximation | Secondary | Cauchy-Lipschitz function | Primary | MATHEMATICS | MATHEMATICS, APPLIED | LOCALLY LIPSCHITZ FUNCTIONS | METRIC-SPACES | COFINAL COMPLETENESS
Journal Article
Acta Mathematica Hungarica, ISSN 0236-5294, 2/2012, Volume 134, Issue 3, pp. 322 - 343
Cofinal completeness of a metric space, which is a property between completeness and compactness, can be characterized in terms of a measure of local... 
shield | 54E50 | uniform continuity | bornology | cobase | 54E45 | cofinal completeness | Mathematics | total boundedness | completeness | 54E35 | uniform paracompactness | cofinally complete subset | Mathematics, general | UC-subset | uniform local compactness | UC-space | TOPOLOGIES | METRIC-SPACES | UC SPACES | MATHEMATICS | HAUSDORFF DISTANCE | CONVERGENCE | Beer
Journal Article
REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, ISSN 1578-7303, 04/2020, Volume 114, Issue 3
This article provides necessary and sufficient conditions on the structure of a metric space such that for various vector lattices of real-valued... 
Reciprocation | MATHEMATICS | Pointwise product | Cofinal completeness | Cauchy-Lipschitz function | Lipschitz in the small function | Lipschitz function | Locally Lipschitz function | COMPLETENESS | Modulus of continuity | UC-space | Metric space | Lattices | Continuity (mathematics)
Journal Article
by Beer, G
HOUSTON JOURNAL OF MATHEMATICS, ISSN 0362-1588, 2012, Volume 38, Issue 3, pp. 999 - 1015
The local finiteness functional for a metric space (X, d) intuitively describes the radius of the "largest" ball about each point of the space containing at... 
MATHEMATICS | condensation functional | Cantor's Intersection Theorem | METRIC-SPACES | Atsuji space | cofinal completeness | Hausdorff distance | local finiteness functional | UC space | isolation functional | strong cofinal completeness
Journal Article
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 01/2013, Volume 365, Issue 1, pp. 23 - 58
On the other hand, we prove an infinite dimensional analogue of Mycielski's Theorem: if A-homogeneous set. We introduce fusion games to prove this and other... 
COLORINGS | MATHEMATICS | BOREL CLASS | OPERATOR | FAMILIES | COFINAL TYPES | TREE | SUBTREES
Journal Article
Mathematical Logic Quarterly, ISSN 0942-5616, 02/2014, Volume 60, Issue 1-2, pp. 12 - 20
We investigate some properties of ordered structures that are related to their having cofinal elementary extensions. Special attention is paid to models of... 
03C62 | Cofinal extension | 03C64 | fragments of arithmetic | pseudosaturation | Fragments of arithmetic | Pseudosaturation | MATHEMATICS | LOGIC
Journal Article
Journal of the Institute of Mathematics of Jussieu, ISSN 1474-7480, 4/2011, Volume 10, Issue 2, pp. 405 - 435
We investigate Tukey functions from the ideal of all closed nowhere-dense subsets of 2(N). In particular, we answer an old question of Isbell and Fremlin by... 
nowhere-dense sets | analytic P-ideals | Tukey reductions | MATHEMATICS | ANALYTIC IDEALS | SETS | COFINAL TYPES | Mathematics | Reduction | Mathematical analysis | Density | Joints
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.